# SDR SWIA2024F00571

- Difficulty date: May 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 24R BETWEEN FS 661.00+90 - 677.00     (C-CHECK RO 7/9/2024)    COMPLIED WITH REPAIR OF STGR 24R PER REO 690-53-31-839 REV --  DATED 2024-06-03 NO LEAKS NOTED, COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337 NO LEAKS NOTED.
